# SDR C2XA95CL069

- Difficulty date: April 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14821
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 160
- Engine: Pwa PW121
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Filter
- Part number: 3035681
- Condition: Dirty
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 3763 - EWR - FUEL CLOG LIGHT (NR 1 ENGINE) CAME ON AFTER TAKEOFF.  RETURNED TO EWR.  MAINTENANCE REMOVED AND REPLACED NR 1 FUEL PUMP OUTLET FILTER.  OPS CHECK GOOD.  RETURNED TO SERVICE.  (W)
